Doctor insights on:
Escitalopram Oxalate Dosage
My 2 year old accidentally swallowed two 10mg pills of escitalopram oxalate. Poison control said she's fine. But I just want to check with the doctor.
Poison control: Are better suited to answer those questions, call them again if you're still worried or take your child to the doctor for examination and reassurance ...Read more
When do I start to notice improvement after dosage increase?increased escitalopram from 10 to 20mg.having anxiety !!
My dose of escitalopram was raised from 10 to 20 three weeks ago. Still having anxiety. Should I give this med more time to start working?
Shaking with anxiety after first dose of escitalopram 10mg. Is this suppose to happen after only one dose?
Unlikely, but possib: Everyone reacts differently to different medications. The dose you mention is a low dose of escitalopram (Lexapro) What were your underlying symptoms. Lexapro is used to treat both anxiety and depression so I would want to know your baseline level of anxiety. Even if the increase in anxiety was associated with the escitalopram you may not react the same way with the 2nd dose ...Read more
If i take omeprazole and escitalopram at opposite ends of the day will that be safe? I am only on small dose of escitalopram.
Dose of escitalopram raised from 10 to 20 mg. 3 weeks ago. Is it normal to be nauseous every time I wake up from being asleep?
No.: Commonly SSRI induced nausea lasts less than 2 weeks. Talk to your doctor about a temporary reduction in dosage or, in rare cases, testing to see if you can tolerate that amount,, a genetic test called Cytochrome P450 2C19 genotype. If you are taking other medications. As well, the combination could be a possible cause of your persistent nausea. Again, check with your doctor first . ...Read more
I m 45 yrs old i took cipralex (escitalopram ) for 6months n tapper dose n now stoopped after that i got heart shaky and low heartbeat.I m disturbed?
Hi my dose of escitalopram was changed from 10 to 20 mg. 2 days ago. Can it cause extreme fatigue once upping the dose and side effects? Wanna give up
Side effects: Lexapro and similar med side effects can range from mild to severe. If by "extreme fatigue" you mean falling asleep or not fully alert, you should discuss dose increase with prescribing doctor. Increases can be smaller, eg, even by 2.5 mg increments (break a 5 mg tab in half). This is just general info since I don't know details of your situation. Do talk to doctor. I hope this is helpful. ...Read more
Quit 10mg daily dose of escitalopram without informing my doctor bc 90% of anxiety came from weight issues & i gained 30lbs w/ it. Safest way to lose?
Simple Approach: I'm a huge believer in exercise. It has good effects on mood and anxiety as we can see changes in brain chemistry in those that exercise. The process takes time, though, which often discourages folks. But find a low impact aerobic workout (walk swim bike) do it 3 to 4 times a week for more than 20 minutes and after a couple months look back and see how much better you feel. ...Read more
- Talk to a doctor live online for free
- Escitalopram oxalate and clonazepam
- Escitalopram oxalate vs lexapro
- Escitalopram oxalate acne
- Ask a doctor a question free online
- Escitalopram oxalate 10mg
- Escitalopram oxalate lexapro
- Escitalopram oxalate 20mg
- Lexapro escitalopram oxalate side effects
- Talk to a neurologist online